# SDR UALA2011102805852

- Difficulty date: October 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 47,415 hours, 17,918 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 8ES00523813
- Condition: Failed
- Location: Seat 21def Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR NEAR EMERGENCY EXIT ROWS.  FOUND BURNING ODOR EMANATING FROM READING LIGHT POWER UNIT LOCATED AT SEAT 21DEF.  REPLACED UNIT AND CHECKED OPERATION PER AMM.  OPS CHECKED NORMAL.
